# SDR AALA202202037653

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 60,410 hours, 35,210 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN OR CLOSE. RE-POSITIONED / ADJUSTED DOOR LATCH PIN PER AMM 52-50-00.
